PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 1 | 175-181
Tytuł artykułu

On weakly harmonic maps and Noether harmonic maps from a Riemann surface into a Riemannian manifold

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
27
Numer
1
Strony
175-181
Opis fizyczny
Daty
wydano
1992
Twórcy
  • G.H.N., E.N.S.T.A., Centre de l'Yvette, Chemin de la Hunière, F-91120 Palaiseau, France
Bibliografia
  • [B] P. Baird, Harmonic Maps with Symmetry, Harmonic Morphisms and Deformations of Metrics, Res. Notes in Math. 87, Pitman, 1983.
  • [BE] P. Baird and J. Eells, A conservation law for harmonic maps, in: Geometry Symposium Utrecht 1980, Lecture Notes in Math. 894, Springer, 1981, 1-25.
  • [BC] H. Brezis and J.-M. Coron, Multiple solutions of H-systems and Rellich's conjecture, Comm. Pure Appl. Math. 37 (1984), 149-187.
  • [Ch] Y.-M. Chen, The weak solutions to the evolution problems of harmonic maps, Math. Z. 201 (1989), 69-74.
  • [CLMS] R. R. Coifman, P.-L. Lions, Y. Meyer et S. Semmes, Compacité par compensation et espaces de Hardy, C. R. Acad. Sci. Paris Sér. I 309 (1989), 945-949.
  • [CH] J.-M. Coron and F. Hélein, Harmonic diffeomorphisms, minimizing harmonic maps and rotational symmetry, Compositio Math. 69 (1989), 175-228.
  • [E] L. C. Evans, Partial regularity for stationary harmonic maps into spheres, preprint.
  • [Grü] ] M. Grüter, Regularity of weak H-surfaces, J. Reine Angew. Math. 329 (1981), 1-15.
  • [H1] F. Hélein, Homéomorphismes quasi conformes entre surfaces riemanniennes, C. R. Acad. Sci. Paris Sér. I 307 (1988), 591-596.
  • [H2] F. Hélein, Régularité des applications faiblement harmoniques entre une surface et une sphère, ibid. 311 (1990), 519-524.
  • [H3] F. Hélein, Regularity of weakly harmonic maps from a surface into a manifold with symmetries, Manuscripta Math. 70 (1991), 203-218.
  • [H4] F. Hélein, Régularité des applications faiblement harmoniques entre une surface et une variété riemannienne, C. R. Acad. Sci. Paris Sér. I 312 (1991), 591-596.
  • [HKW] S. Hildebrandt, H. Kaul and K.-O. Widman, An existence theorem for harmonic mappings of Riemannian manifolds, Acta Math. 138 (1977), 1-16.
  • [J] J. Jost, A note on harmonic maps between surfaces, Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985), 397-405.
  • [KRS] J. Keller, J. Rubinstein and P. Sternberg, Reaction-diffusion processes and evolution to harmonic maps, preprint.
  • [LU] O. Ladyzhenskaya and N. Ural'tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York 1968.
  • [M] C. B. Morrey, The problem of Plateau on a Riemannian manifold, Ann. of Math. 49 (1948), 807-851, see also C. B. Morrey, Multiple Integrals in the Calculus of Variations, Grundlehren Math. Wiss. 130, Springer, Berlin 1966.
  • [SaU] J. Sacks and K. Uhlenbeck, The existence of minimal immersions of 2-spheres, Ann. of Math. 113 (1981), 1-24.
  • [Sc] R. Schoen, Analytic aspects of the harmonic maps problem, in: Math. Sci. Res. Inst. Publ. 2, Springer, Berlin 1984, 321-358.
  • [Sh] J. Shatah, Weak solutions and development of singularities of the SU(2) σ-model, Comm. Pure Appl. Math. 41 (1988), 459-469.
  • [W] H. Wente, An existence theorem for surfaces of constant mean curvature, J. Math. Anal. Appl. 26 (1969), 318-344.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z1p175bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.